# SDR UPS05845497

- Difficulty date: August 29, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RT UPPER WING SKIN CRACKED AT XCW 69.500 REAR SPAR SKIN, (4 INCHES LONG CRACK).  REMOVED DAMAGED SECTION OF SKIN, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1 FIG 20.
